# SDR CALA2015101500849

- Difficulty date: October 15, 2015
- Submitted: October 15, 2015
- Operation: Air carrier
- Aircraft: N37290
- Make and model: Boeing 737824
- Aircraft serial: 31601
- Aircraft time: 37,802 hours, 13,043 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Sensor
- Part number: 256A39403
- Condition: Unserviceable
- Location: Te Flap
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER FLAP 5 TAKEOFF FLAPS WERE RETRACTED TO FLAP 1 POSITION, BUT STOPPED AT FLAP 2 DUE TO FLAP ASYM.  REPLACED NR 4 INBD SKEW MECHANISM WITH PART MFG 256A3940-3, NO SN IAW MM 27-59-02.  REPLACED SKEW CONTROL ROD IAW IPC 27-59-01-03 ITEM 65.  SKEW FUNCTIONAL CHECKED NORMAL IAW MM 27-59-00.
